# SDR AALA2018050109040

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,674 hours, 26,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST GREEN HYDRAULIC SYSTEM, LOW LEVEL FOLLOWED BY LOSS OF PRESSURE. EMERGENCY DELCARED AND AIRCRAFT DIVERTED.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED A HYDRAULIC LINE IAW AMM 20-23-11.  ACCOMPLISHED A FUNCTIONAL CHECK OF THE MLG IAW AMM 32-31-00-720-002-A. NO LEAKS NOTED. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
